Volume 37, Number 4, 2023

  1. Threshold dynamics of an age–space structured brucellosis model with nonlinear incidence rate on a heterogeneous environment, 989-1000
  2. Eric Avila-Vales, Angel G. C. Pérez

  3. Boundedness of Hardy–Cesàro operators on variable exponent Morrey–Herz spaces, 1001-1016
  4. Kieu Huu Dung, Do Lu Cong Minh, Tran Thi Nang

  5. Line graphics for visualization of surfaces and curves on them, 1017-1027
  6. Vesna I. Veličković, Edin Dolićanin

  7. Matrix transforms between sequence spaces defined by speeds of convergence, 1029-1036
  8. Ants Aasma, P.N. Natarajan

  9. Coefficient bounds and Fekete-Szegő inequality for a certain family of holomorphic and bi-univalent functions defined by (M,N)-Lucas polynomials, 1037-1044
  10. Abbas Kareem Wanas, Grigore Ştefan Sălăgean, Páll-Szabó Ágnes Orsolya

  11. Lp extremal polynomials (0 < p < ∞) in the presence of a denumerable set of mass points, 1045-1052
  12. Ahmed Abbassi, Mohamed Belhout

  13. Existence and UH-stability of integral boundary problem for a class of nonlinear higher-order Hadamard fractional Langevin equation via Mittag-Leffler functions, 1053-1063
  14. Kaihong Zhao

  15. Max-product for the q-Bernstein-Chlodowsky operators, 1065-1085
  16. Özge Özalp Güller, Carlo Cattani, Ecem Acar, Sevilay Kırcı Serenbay

  17. Lp -Inequalities and Parseval-type relations for the index 2F1-transform, 1087-1095
  18. B. J. González, E. R. Negrı́n

  19. Approximation properties of semi-exponential Szász-Mirakyan-Kantorovich operators, 1097-1109
  20. Gunjan Agrawal, Vijay Gupta

  21. Continuous evolution algebras, 1111-1121
  22. Fernando Montaner, Irene Paniello

  23. Deformed intermadiate and complete lifts of 1−forms to the bundle of 2−jets, 1123-1131
  24. Seher Aslanci

  25. A note on I-convergence in quasi-metric spaces, 1133-1142
  26. Zhongbao Tang, Qian Xiong

  27. Hurewicz and Hurewicz-type star selection principles for hit-and-miss topology, 1143-1153
  28. Ricardo Cruz-Castillo, Alejandro Ramı́rez-Páramo, Jesús F. Tenorio

  29. Some basic inequalities on golden Riemannian product manifolds with constant curvatures, 1155-1166
  30. Majid Ali Choudhary, Siraj Uddin

  31. The (Ψ, Φ)-orthogonal interpolative contractions and an application to fractional differential equations, 1167-1185
  32. Muhammad Nazam, Khalil Javed, Muhammad Arshad

  33. Existence and convergence results for a class of non-expansive type mappings in Banach spaces, 1187-1206
  34. Ashis Bera, Ankush Chanda, Lakshmi Kanta Dey, Hiranmoy Garai, Vladimir Rakočević

  35. On generalized Suzuki-Proinov type (α, ZE*)−contractions in modular b−metric spaces, 1207-1222
  36. Abdurrahman Büyükkaya, Andreea Fulga, Mahpeyker Öztürk

  37. Existence of solutions to nonlinear impulsive fuzzy differential equations, 1223-1240
  38. Rui Liu, JinRong Wang, Donal O’Regan

  39. Existence and stability results for a coupled system of Hilfer fractional Langevin equation with non local integral boundary value conditions, 1241-1259
  40. Khalid Hilal, Ahmed Kajouni, Hamid Lmou

  41. Existence of solutions for a class of Boundary value problems involving Riemann Liouville derivative with respect to a function, 1261-1270
  42. A. Nouf, W. M. Shammakh, A. Ghanmi

  43. Extremal results on stepwise transmission irregular graphs, 1271-1276
  44. Yaser Alizadeh, Sandi Klavžar

  45. Four dimensional matrix mappings on double summable spaces, 1277-1290
  46. Mehmet Ali Sarıgöl

  47. Approximation by matrix means on hexagonal domains in the generalized Hölder metric, 1291-1310
  48. Hatice Aslan

  49. Induced topologies on certain Banach algebras, 1311-1318
  50. M. Eshaghi, A. Ghaffari, M. B. Sahabi